MathSciNet Relay Station
MathSciNet bibliographic data
MR1280575 (95e:52015) 52B05 (52B20 52B45 68Q25)
Barvinok, A. I. Computing the Ehrhart polynomial of a convex lattice polytope. Discrete Comput. Geom. 12 (1994), no. 1, 35–48.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement